Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of FOSAMAX Oral.

Overall User Ratings

262 Total User Reviews

User Reviews

«Previous 146-150 of 151 Next»
Condition: Decreased Bone Mass Following Menopause
11/26/2007 10:07:50 AM

Reviewer: tylerclemons, 65-74 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
no problems noticed with this med..I quit for a short period due to side effect scare..the joint pain I experienced prompted me to return to the med.

Condition: Decreased Bone Mass Following Menopause
11/9/2007 9:55:31 PM

Reviewer: pain, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
tOOK THIS DRUG FOR 14 MONTHS, UNBELIEVABLE THE AWFUL SIDE EFFECTS IT HAD ON ME , ITCHY EYES FOR MONTHS, SINUSES SWELLING, CONSTIPATION,JOINT PAIN AND SWELLING, NUMBNESS OF FACE AND LEGS, COULD NOT SWALLOW WITH MAKING SEVERAL ATTEMPTS TO SWALLOW MY OWN SILAVA , EXCRUCIATING FACIAL PAIN. BONE DEATH OF THE JAW, AND LAST BUT NOT LEAST WOKE UP ONE MORNING TO FIND MYSELF COMPLETELY PARALYZED FROM NECK D ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
10/22/2007 9:44:01 AM

Reviewer: MsDish, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
After about 3 months on this medication experienced SEVERE joint pain. Couldn't even bend over to put leash on the dog. This is the only med I take, so stopped it. Took about two months to return to exercise and feeling "normal" again. This side effect is listed in very small print. Recommend reading "The Myth of Osteoporosis" by Gillian Sanson. Medication is not the answer ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
10/17/2007 10:29:53 AM

Reviewer: 65-74 on Treatment for 2 to less than 5 years

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
Since taking Fosamax I have noticed a slight congestion in my sinuses and throat. I have heard this can be caused by the medication. Is this true>

Condition: Decreased Bone Mass Following Menopause
10/15/2007 2:42:14 PM

Reviewer:

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

«Previous 146-150 of 151 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.